# SDR ASOA2014100211358

- Difficulty date: September 3, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,768 hours, 22,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK BS 409+128 - 559 CORRODED .   REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW 53-41-49.  REMOVED AND REPLACED THE SEAT TRACKAMM 53-01-11 AND AMM 53-01-11-400-802.
